MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD KNOTILUS ANCHOR, 3.5MM

T.A.G. MEDICAL PRODUCTS CORPORATION LTD KNOTILUS ANCHOR, 3.5MM
Model Number 3910-500-100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
During a patella stabilization, two knotilus anchors failed.The suture did not seat properly in the first anchor.This anchor was removed by drilling it out.Then, the same hole was used for the second anchor.However, upon tensioning of the suture, the anchor pulled out.It was noticed that one of the teeth had broken off.The whole anchor was removed from the joint.There was a delay of less than 5 min.

Brand Name
KNOTILUS ANCHOR, 3.5MM
Common Device Name
KNOTILUS ANCHOR, 3.5MM
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
kibutz gaaton
gaaton, 25130 000
IS  25130000
MDR Report Key6968296
Report Number8043971-2017-00005
Device Sequence Number1298313
Product Code MBI
UDI-Device Identifier10810190010003
UDI-Public10810190010003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/20/2021
Device Model Number3910-500-100
Device Catalogue Number3910-500-100
Device Lot Number16M06
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2017
Initial Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1